# SDR SIMA20220422002

- Difficulty date: April 22, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 41,132 hours, 36,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Broken
- Location: Aft
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT CLIP BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT CLIP IAW ASTRONICS CMM 25-60-14 OPC GOOD
